Ask a doctor

Methacrylate and botox can cause bump and red after 1 month???

On february I have done methacrylate filler between eyebrows, on 9 november I do botox and doctor inject in eyebrows zone and forehead, after a mont this part on left eyebrow is red and look like a big bump, what can I use please?

Doctor Answers (1)

Bump after PMMA and Botox

+1
The bump may be a small collection of blood or a localized infection. The small collection of blood may or may not have associated black and blue. Warm compresses may help. If the bump and redness are related to an infection, then an antibiotic may be required.

Polymethyl Methacrylate (PMMA) therapy is generally very well tolerated. At the time of treatments most patients report minor discomfort. Immediately after treatment the area may be red, swollen and tender, this usually improves within a few days.

Consult a Board Certified Plastic Surgeon


West Orange Plastic Surgeon
5.0 out of 5 stars 12 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.